# SDR DALA2017090406595

- Difficulty date: September 3, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ON FLOOR PANELS 160D, 160E, 160F. FLOOR PANELS NBRS: 160D, 160E AND 160F WERE REPLACED AND IDENTIFIED PER MD88 AMM 53-20-01-201. (LP0196779)
